# SDR 2024FA0000972

- Difficulty date: December 19, 2024
- Submitted: December 19, 2024
- Operation: General aviation
- Engine: Cfmint LEAP1A23
- System (JASC): 8300 · Accessory Gearboxes
- Part: Bearing
- Condition: Wrong Part
- Location: Gearbox
- Component: Gearbox
- Component part number: 3620012420
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

ON OCTOBER 8 2024, AGB (ENGINE LEAP 1A) P/N 362-001-242-0  S/N 1P000802 WAS RECEIVED BY STS MAINTENANCE ORGANIZATION (EASA FR.145.0229, FAA H31Y132O) FOR INSPECTION/REPAIR AND MODIFICATION (NOT RELATED TO THIS EVENT) FROM CUSTOMER.  THIS AGB WAS NEVER SERVICED BY STS OR OTHER BEFORE.  DURING DISASSEMBLY, IT WAS OBSERVED THAT THE AGB HAD TWO BEARINGS’ MATCHED INNER RINGS AND OUTER RINGS SWAPPED.  L3 : INNER RING MOUNTED ON GEAR: “EE906324-P”, OUTER RING MOUNTED ON HOUSING: “EE906303-T”. BEARING SIN 038AA / IPC 10-050.  L5 : INNER RING MOUNTED ON GEAR: “EE906303-T”, OUTER RING MOUNTED ON HOUSING: “EE906324-P”. BEARING SIN 038AG / IPC 10-150
